On functional inequalities associated with Jordan--von Neumann type functional equations
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 371-376
Printed September 1, 2008
Jong Su An
Pusan National University
Abstract : In this paper, it is shown that if $f$ satisfies the following functional inequality \begin{equation} \| \sum_{i,j=1}^3 f(x_i, y_j)\| \le \| f(x_1 + x_2 + x_3, y_1 + y_2 + y_3) \| \end{equation} then $f$ is a bi-additive mapping. We moreover prove that if $f$ satisfies the following functional inequality \begin{equation} \|2 \sum_{j=1}^3 f(x_j, z)+ 2\sum_{j=1}^3 f(x_j, w) - f(\sum_{j=1}^3 x_j, z-w) \| \le \| f(\sum_{j=1}^3 x_j, z+w) \| \end{equation} then $f$ is an additive-quadratic mapping.
Keywords : Jordan--von Neumann type bi-additive functional equation, Jordan--von Neumann type additive-quadratic functional equation, Hyers--Ulam--Rassias stability, functional inequality
MSC numbers : Primary 39B62, 39B82, 46B03
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd